# SDR CALA0500277

- Difficulty date: August 22, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 14,379 hours, 4,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A57659
- Condition: Corroded
- Location: Sta 951
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTAL CORRODED AT STA 951, RBL 26.  A NEW INTERCOSTAL WAS INSTALLED IAW ECRA 5321-01276.
